View Full Version : Rogaine and sexual side effects?

09-08-2011, 05:26 PM
I'm a 24-old-male and I just stopped using Rogaine after 1.5 months. I've noticed a massive loss of libido and I'm experiencing major trouble achieving erections. My erections are very weak. Before I started Rogaine, I had read posts on various forums complaining of this side effect but I didn't pay attention to them and instead chose to believe the other posters that told the OP that Rogaine could not cause those symptoms. I seriously think this may be a rare (but very real) side effect.

I have experienced loss of libido before, but that was after surgery and I was on lots of pain medication and muscle relaxers. I remember how I felt sexually then, and it feels very similar to how I feel now. I simply have no sexual desire. Back then I remember watching tv and thinking "i should have at least *some* activity going on down there," but I didn't. After I stopped the medication it all went back to normal.

There is a condition called hyperprolactinemia. Some symptoms in men include loss of libido and erectile dysfunction. A study has shown that minoxidil may be related to the development of this condition.


Anybody else experience anything similar?